# SDR AT0400005

- Difficulty date: March 16, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Engine: Rroyce BR700715A130
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON 26L ATL, LOST NR 6 DU AND LT GENERATOR FAIL ALERT, SMELLED ELECTRICAL SMOKE.  EMERGENCY LANDING ON 9R AT APPROX 114,000 LBS FIRM LANDING.  EMERGENCY EVACUATION CONDUCTED.  ACCOMPLISHED REPLACEMENT OF THE LT ENGINE WIRING AND ALL CONNECTORS FROM THE LEFT ENGINE SENSOR TO THE LEFT PCDU AND OPS CHECK WAS SATISFACTORY.  PERFORMED AC POWER GENERATION AND CONTROL ADJ AND TEST IAW B717 MM 24-21-00 WAS SATISFACTORY.
